Volume 28, Issue 1
Wave Kernels with Bi-Inverse Square Potentials on Euclidean Plane

Mohamed Vall Ould Moustapha


J. Part. Diff. Eq., 28 (2015), pp. 9-22.

Preview Full PDF BiBTex 205 439
  • Abstract

The Cauchy problemfor the wave equation with bi-inverse square potential on Euclidean plane is solved in terms of the two variables Appell F2 hypergeometric functions. Our principal tools are the Hankel transforms and the special functions of mathematical physics.

  • History

Published online: 2015-03

  • AMS Subject Headings

35J05, 35J10

  • Cited by